# SDR REXA2018013100075

- Difficulty date: January 31, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N833AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8033
- Aircraft time: 20,542 hours, 20,581 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Test
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SMOKE TOILET CAUTION MESSAGE DURING TAXI.  LAVATORY SMOKE DETECTOR DOES NOT TEST PROPERLY.  REMOVED AND REPLACED THE SMOKE DETECTOR IAW 26-16-01. OPS CHECKED GOOD.
